# SDR GLBA200189

- Difficulty date: May 1, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N211UX
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 12,118 hours, 15,676 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Center Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT HAND BLEED AIR FAIL, CABIN HIGH ALT ANN (ICING CONDITIONS).  REPAIRED EVA TUBING LEFT CENTER WING, OPS CHECKED GOOD.
